Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Blurred vision,treatment of BP with Lostat - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi, may I answer your health queries right now ? Please type your
Doctor :   hi
User :   Hi
Doctor :   please proceed with your health query
User :   My age is 28
User :   I've been diagnosed for BP and i've family history of BP
User :   Doctor suggested to take Lostat-H for 1 week and then now Lostat
User :   I've been diagnosed BP Since 2weeks
User :   I dont smoke, drink
Doctor :   ok
User :   Why suddenly since 2weeks i got my BP raised
User :   Is it due to Family history?
Doctor :   family history of BP predisposes you to have BP
Doctor :   it tends to run in familys
User :   Ok
Doctor :   and it can precipitate early due to lifestyle and diet changes
User :   Ok. Now am taking Lostat
User :   everyday 50mg
User :   How long this tablet last for ?
Doctor :   this has to be taken for BP control throughout
Doctor :   onle when BP is properly controlled with medication. diet and exercises, dose can be reduced
Doctor :   sometimes with good control, you can control BP only with diet and lifestyle changes, but it takes time
User :   I've also taken Cholestrol check and lipid levels are up to the mark
User :   and LDL in trace...
Doctor :   right now you will need to control it with medication
Doctor :   are you on any anticholestrol drugs?
User :   nope
User :   what is the difference in Lostat and Lostat-H
User :   ?
User :   Which is advisable to take?
Doctor :   Lostat is losartan
Doctor :   and Losata-H is with hydroclorothiazide
Doctor :   a component to help fight water retention
Doctor :   it depends on your response and th cause for BP what is best for you
Doctor :   so your treating doctor has to decide what is to be given.
User :   coz of the medication, sometimes, my sleeping tends to disturb. How can i overcome this?
Doctor :   if sleep is disturbed due to you getting up many times, then you should report this to your doctor
Doctor :   you might need alternate medication to control BP and help you sleep
User :   ok, when i take Lostat-H, i got very disturbed
User :   Now when i take lostat, it was fine
Doctor :   yes, lostat H is with a diuretic, so it causes you to urinate more
Doctor :   and hence disturbed sleep
User :   ok, when i take Lostat (medication), how many hours it is effective?
User :   50mg
Doctor :   have you followed what I have said?
Doctor :   it is affective for almost 24 hours
User :   ok
Doctor :   but if BP control needs higher dose, then dosage or frequency is increased based on individual needs.
User :   2day, i went for long walk and then had coconut water immediately and then for sometime, i feel like BP raised
User :   then after i had my breakfast and medication, i feel ok
User :   what would be the cause?
User :   sometimes blur...
Doctor :   it is normal to have increased BP after a fast walk and also coconut water as the water volume will increase, when you take medication, you will feel fine
Doctor :   increased BP can lead to visual changes due to rush of blood in eye vessels
Doctor :   it is not a good sign
Doctor :   discuss with your treating doctor about blurry vision and request for a ophthalmology check.
User :   yday, my BP is 116/78
Doctor :   it can lead to bleeding in eyes and loss of vision due t o retinal detachment
User :   2day its 120 to 130/78
Doctor :   ok, BP of 116/78 is fine
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor